# SDR HEEA082861

- Difficulty date: December 16, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N970AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3235
- Aircraft time: 1,443 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5072
- Part serial: 519
- Condition: Leaking
- Location: Tail Rotor
- Part time: 1,443 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO PISTON SEAL OR PILOT VALVE LEAKING. TO BE SENT TO VENDOR.
